Previous |  Up |  Next

Article

References:
[nd67] N. Dinculeanu: Vector Measures. Pergamon Press, New York, 1967. MR 0206190
[dk67] N. Dinculeanu and I. Kluvánek: On vector measures. Proc. London Math. Soc. 17 (1967), 505–512. MR 0214722
[gf67] G. Fox: Extensions of a bounded vector measure with values in reflexive Banach space. Canad. Math. Bull. 10 (1967), 525–529. DOI 10.4153/CMB-1967-052-1 | MR 0225962
[eg83] E. Giannakoulias: The Bessaga-Pelczynski property and strongly bounded measures. Bulletin Greek Math. Soc. 24 (1983), 59–71. MR 0815778
[gg66] G.G. Gould: Extensions of vector-valued measures. Proc. London Math. Soc. 16 (1966), 685–704. MR 0196035 | Zbl 0148.38102
[ph50] P.R. Halmos: Measure Theory. New York, 1950. MR 0033869 | Zbl 0040.16802
[hj71] J. Hoffman-Jørgensen: Vector measures. Math. Scand. 28 (1971), 5–32. MR 0306438
[kk76] I. Kluvánek and G. Knowles: Vector Measures and Control Systems. North-Holland, New York, 1976. MR 0499068
[dl70] D. Lewis: Integration with respect to vector measures. Pacific J. Math. 33 (1970), 157–165. DOI 10.2140/pjm.1970.33.157 | MR 0259064 | Zbl 0195.14303
[ro74] R.A. Oberle: Characterization of a class of equicontinuous sets of finitely additive measure with an application to vector valued Borel measures. Canad. J. Math. 26 (1974), 281–290. DOI 10.4153/CJM-1974-029-x | MR 0335745
[so73] Sachio Ohba: Extensions of vector measures. Yokohama Math. J. 21 (1973), 61–66. MR 0335747
[so76] Sachio Ohba: Closed vector measures. Yokohama Math. J. 24 (1976), 29–34. MR 0427582
[mt66] M. Takahashi: On topological-additive-group-valued measures. Proc. Japan Acad. 42 (1966), 330–334. MR 0201594 | Zbl 0144.04703
Partner of
EuDML logo